# SDR 06FDEA03461

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, STA 2164 AFT BULKHEAD LOWER STIFFENER FOUND CRACKED. REPAIR CARRIED OUT AT STA 2164 AFT BULKHEAD LOWER STIFFENER AS PER SRM 51-31-01   VOLUME   II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
